• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 2 fuera de 8 páginas
Examen

Nih Stroke Scale Comprehensive Test Paper 2026 Full Solution Verified Pass

Document preview thumbnail
Vista previa 2 fuera de 8 páginas

NIH STROKE SCALE COMPREHENSIVE TEST PAPER 2026 FULL SOLUTION VERIFIED PASS

Vista previa del contenido

NIH STROKE SCALE COMPREHENSIVE TEST
PAPER 2026 FULL SOLUTION VERIFIED PASS

◉ A score of <5 on the NIHSS indicates what? Answer: No stroke
symptoms or minor stroke


◉ A score of 5-15 on the NIHSS indicates what. Answer: Moderate
stroke


◉ A score of 16-20 on the NIHSS indicates what?. Answer: Moderate
to severe


◉ A score of 21-42 on the NIHSS indicates what?. Answer: Severe
stroke


◉ 1A. Level of Consciousness (LOC) Scoring. Answer: 0 - Alert;
keenly responsive.
1 - Not Alert; but arousable by minor stimulation to obey, answer, or
respond.
2 - Not Alert; requires repeated stimulation to attend, or is obtunded
and requires strong or painful stimulation to make movements (not
stereotyped).
3 - Responds only with reflex motor or autonomic effects, or totally
unresponsive, flaccid, and areflexic.

, ◉ 1B. Level of Consciousness (LOC) Scoring. Answer: The patient is
asked the month and his/her age. The answer must be correct
Aphasic and stuporous patients who do not comprehend the
questions are scored 2
Patients unable to speak because of endotracheal intubation,
orotracheal trauma, severe dysarthria from any cause, language
barrier, or any other problem not secondary to aphasia are scored 1
0 - Answers both questions correctly
1 - Answers one question correctly
2 - Answers neither question correctly.


◉ 1C. Level of Consciousness (LOC) Scoring. Answer: The patient is
asked to open and close the eyes and then to grip and release the
nonparetic hand. Substitute another one-step command if the hands
cannot be used. Credit is given if an unequivocal attempt is made but
not completed due to weakness. Only the first attempt is scored.
0 - Performs both tasks correctly
1 - Performs one task correctly
2 - Performs neither task correctly.


◉ 2. Best Gaze NIHSS Scoring. Answer: Best Gaze Instructions: Only
horizontal eye movements will be tested. Voluntary or reflexive
(oculocephalic) eye movements will be scored

Información del documento

Subido en
23 de enero de 2026
Número de páginas
8
Escrito en
2025/2026
Tipo
Examen
Contiene
Preguntas y respuestas
$12.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
TopGradeInsider
4.1
(14)
Vendido
207
Seguidores
1
Artículos
68186
Última venta
1 día hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes